Erfanian, Majid, Kosari, Sajad. (1396). Using Chebyshev polynomial’s zeros as point grid for numerical solution of nonlinear PDEs by differential quadrature- based radial basis functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(1), 67-77.
Majid Erfanian; Sajad Kosari. "Using Chebyshev polynomial’s zeros as point grid for numerical solution of nonlinear PDEs by differential quadrature- based radial basis functions". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7, 1, 1396, 67-77.
Erfanian, Majid, Kosari, Sajad. (1396). 'Using Chebyshev polynomial’s zeros as point grid for numerical solution of nonlinear PDEs by differential quadrature- based radial basis functions', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(1), pp. 67-77.
Erfanian, Majid, Kosari, Sajad. Using Chebyshev polynomial’s zeros as point grid for numerical solution of nonlinear PDEs by differential quadrature- based radial basis functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 7(1): 67-77.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.